# SDR YENA201706080479

- Difficulty date: June 8, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000618
- Aircraft time: 11,981 hours, 8,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 13
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON RT SEAT TRACK, FRAME 13+6 AROUND ANCHOR NUT.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  ACCOMPLISHED A REPAIR IAW ETD 2017 190-044057 AND EC E17-459-01.
